# SDR QXEA2009120401020

- Difficulty date: November 30, 2009
- Submitted: December 5, 2009
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 7,434 hours, 7,942 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 18,000 FT LT DOOR, RT DOOR, LT GEAR UNSAFE AND GEAR HANDLE LIGHTS ILLUMINATED MOMONTARALY W/ A THUD TOWARDS THE BACK OF ACFT.  ALT GEAR EXTENSION ACCOMPLISHED, KIAS AT TIME OF INCIDENT WAS 210 KTS. LANDING UNEVENTFUL. PSEU CURRENT FAULTS SHOWED LGDRCL PROX SENSOR NEAR GAP TOO LARGE. RIGGED THE LGDRCL PROX SENSOR IAW AMM 32-61-06-830-801. C/W OPS TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS IAW AMM 32-31-00-710-801. CHECKS GOOD, NO DEFECTS NOTED. PERFORMED OPS AT MORE THAN THE MAXIMUM GEAR OPERATION SPEED INSP. ACFT RETURNED TO SERVICE.
